# SDR HEEA0011843

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 214175132103
- Condition: Open
- Location: Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24V TO BATT NR2 CONTACT OPEN.
